# SDR LR7A2024042403416

- Difficulty date: April 24, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G
- Aircraft serial: 4695
- Aircraft time: 42,102 hours, 25,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T60050
- Condition: Cracked
- Location: Bs 1023
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB5302, FS1023 UPPER RING SEGMENT CRACKED AT LBL20, WL285. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 1001124830. / PSE# 53-50-09, AD 2012-06-09
